After three lovely days on the higher dose of AVs, I've been ONE day back on the lowered dose of AVs and the vertigo came back and had to take more Valium than usual to manage it. I can't really live on Valium like this! And Dr. G doesn't want me on the higher dose of AVs any longer-he recommended the dex injection, which my local neurotologist here is going to do so insurance will cover it (although I don't trust him very much-he never even warned me that the gent injection last July would knock my balance out!) It was kind of spur of the moment that I scheduled the injection. I hadn't thought I would do it, after reading people's negative side effects and that any positive effect doesn't last long. But the bottom line is, at some point I need to try the dex and see if it works or not for me, so why prolong the suffering longer if it *may* help. Even if it gets me through allergy season (if that is even what is causing the vertigo!) Last year at this time, when I first got Meniere's, oral prednisone did help a lot with vertigo, so I'm hoping the steroid injected right in the ear will work well for me. Please pray for me that I will not get any negative side effects (especially dizziness!!!!! I read the fluid from the shot can mix w/ the ear fluids and cause dizziness ), and that I will get relief from it! My appointment is at 2:00, and a friend is driving me. Also feel free to chime in with anything POSITIVE you have heard about dex injections!